Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 42, Number 1 (2013), 9-49.
Applications of weighted maps to periodic problems of autonomous differential equations
In this paper we present a new approach for solving the problem of the existence of closed trajectories for autonomous differential equations without the uniqueness property. To this aim, we are using a special class of set-valued maps, called weighted carriers or weighted maps.
Topol. Methods Nonlinear Anal., Volume 42, Number 1 (2013), 9-49.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Skiba, Robert. Applications of weighted maps to periodic problems of autonomous differential equations. Topol. Methods Nonlinear Anal. 42 (2013), no. 1, 9--49. https://projecteuclid.org/euclid.tmna/1461247291